MAUDE Adverse Event Report: CARDINAL HEALTH HYPO NEEDLE 27X1 1/2 A BEVEL; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH HYPO NEEDLE 27X1 1/2 A BEVEL; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1188827112
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); Foreign Body In Patient (2687)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that they had a needle break and it lodged in the patient¿s back.
 
Additional Manufacturer Narrative
Section b3 / b4 / b5 / b6 - relevant tests/laboratory data: updated to include additional information regarding the treatment for the si provided by the customer on (b)(6) 2021.

Brand Name
HYPO NEEDLE 27X1 1/2 A BEVEL
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
MDR Report Key12374525
Report Number1017768-2021-00977
Device Sequence Number3901515
Product Code FMI
UDI-Device Identifier10884521007444
UDI-Public10884521007444
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1188827112
Device Catalogue Number1188827112
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date09/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;